<< Previous Issue Journal of the Korean Mathematical Society (Vol. 42, No. 1) Next Issue >>
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 1—189
A fast factorization algorithm for a confluent Cauchy matrix
Kyungsup Kim
MSC numbers : Primary 15A23, 65T50
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 1—16
Necessary conditions for optimal control problem under state constraints
Kyung-Eung Kim
MSC numbers : 49K15, 93C10
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 17—35
Uniform decay of solutions for viscoelastic problem with nonlinear boundary damping and memory term
Jeong Ja Bae
MSC numbers : 35L70, 35L15, 65M60
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 37—52
Skew polynomial rings over $\sigma$-quasi-Baer and $\sigma$-principally quasi-Baer rings
Juncheol Han
MSC numbers : 16S36
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 53—63
Normalization of the Hamiltonian and the action spectrum
Yong-Geun Oh
MSC numbers : 53D35, 53D40
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 65—83
On the entire function sharing one value CM with k-th derivatives
Zong-Xuan Chen and Kwang Ho Shon
MSC numbers : 30D35
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 85—99
Remarks on the KKM property for open-valued multimaps on generalized convex spaces
Hoonjoo Kim and Sehie Park
MSC numbers : 47H10, 54H25, 55M20
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 101—110
Composition operators on the Privalov spaces of the unit ball of ${\mathbb C}^n$
Sei-ichiro Ueki
MSC numbers : Primary 32A35, 32A37; Secondary 47B33
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 111—127
Holomorphic embeddings of Stein spaces in infinite-dimensional projective spaces
E. Ballico
MSC numbers : 32E10, 58B12, 14M15, 14N05, 13C14
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 129—134
On the sequences related to Fibonacci and Lucas numbers
Nihal Yilmaz Ozgur
MSC numbers : 11B39, 20H10
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 135—151
On fuzzy stochastic differential equations
Jai Heui Kim
MSC numbers : Primary 60D05, 60H30
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 153—169
Some results on convergence in distribution for fuzzy random sets
Sang Yeol Joo, Gyeong Suk Choi, Joong Sung Kwon, and Yun Kyong Kim
MSC numbers : 60D05, 60F05
J. Korean Math. Soc. 2005 Vol. 42, No. 1, 171—189

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd